# SDR 05FDEA04382

- Difficulty date: December 20, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 36,620 hours, 26,426 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE PANEL LANDINGS ABOVE NR 2 PYLON BENT & CRACKED.  REMOVED AND REPLACED CLOSING RIB NR 8 IAW DWG A572-45361 AND A310-200 SRM 51-40-21.  REMOVED AND REPLACED 2 ANGLE LANDINGS IAW A310-200-40-21.
